# SDR R61A201401120050

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 11,227 hours, 10,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A NOSE GEAR INDICATION WAS NOT ILLUMINATING.  PERFORMED MANUAL GEAR EXTENSION AND TOWER VERIFIED GEAR WERE EXTENDED. AN EMERGENCY WAS DECLARED.  ACFT LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND LAMP WAS BURNED OUT FOR THE PRIMARY INDICATION.  MAINTENANCE R & R LAMP IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
